# SDR R61A2021081900656

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 33,608 hours, 22,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 3036
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,275 hours, 17,150 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POWER UNIT #6 INOP. R&R EMERGENCY LIGHT POWER UNIT #6 IAW AMM 33-50-01.
